# SDR 2022FA0000583

- Difficulty date: February 4, 2022
- Submitted: October 7, 2022
- Operation: General aviation
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cylinder
- Part number: 16C3D16101
- Part serial: 35218567049
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER HEAD MISMANUFACTURED. WHEN CYLINDER IS INSTALLED, COOLING FINS INTERFERE WITH ADJACENT CYLINDER. MACHINGING AT EXHAUST ROCKER SHAFT OUTER BOSS HAS A CHAMFER THAT ISN'T NORMALLY PRESENT. STUD HOLES FOR EXHAUST ROCKER SHAFT COVER PLATE ARE COUNTERSUNK. BAFFLE ATTACH SCREW HOLE ABOVE EXHAUST PORT IS COUNTERSUNK. BAFFLE ATTACH BARREL NUT HOLE IS ABLONG. EXHAUST PORT STUD HOLES ARE OUT-OF-ROUND. INTAKE PORT HAS CHAMFERED EDGE FOR 50% OF HOLE. CYLINDER HEAD TEMP PORT HOLE IS OUT OF ROUND. ALL ROCKER COVER ATTACH SCREW HOLES ARE OFFSET TO THE LEFT OF NORMAL POSITION. INTAKE VALVE SPRING KEEPERS CONACT THE CYLINDER HEAD. SPARK PLUG HOLES NOT DRILLED STRIGHT, INTERIOR END IS OFFSET.
